# SDR USAA920082053

- Difficulty date: October 8, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547957011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6062390 CORROSION ON STRAP AT BS767 TO BS867, RBL21.  REPLACED STRAP AT BS767 TO BS867, RBL21 IAW B737 SRM 51-40-02-09.
